# SDR DALA2021041402192

- Difficulty date: April 8, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 86,933 hours, 18,871 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Panel
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 #1 ENGINE AFT BY PASS DAMAGED ACOUSTICAL PANEL AFT OF FAN BLADES. REPAIRED PER ERA 469315-14. (LP 7591294)
